Results 1 to 3 of 3
Risperdal Withdrawal?
  1. #1
    RedKimbo is offline New Member
    Join Date
    Sep 2009
    Posts
    2

    Default Risperdal Withdrawal?

    I am currently taking 1mg to sometimes 2mg doses of Risperdal/Risperidone. What are the withdrawal effects with my dosage? Is it true paranoia (hallucinations) and delusions would occur? Or just mild irritability/ticking/twitching?

  2. #2
    BrandonSS90 is offline Junior Member
    Join Date
    Jun 2007
    Posts
    28

    Default

    I would say if you are trying to stop it. Then talk to your doctor about it. If you haven't already. Maybe he could give you something for the anxiety and agitation that comes with withdrawal of medication, and make you more comfortable. Such as Xanax, Ativan, Valium.. or something of that nature.

  3. #3
    RedKimbo is offline New Member
    Join Date
    Sep 2009
    Posts
    2

    Default

    Quote Originally Posted by BrandonSS90 View Post
    I would say if you are trying to stop it. Then talk to your doctor about it. If you haven't already. Maybe he could give you something for the anxiety and agitation that comes with withdrawal of medication, and make you more comfortable. Such as Xanax, Ativan, Valium.. or something of that nature.
    Nononoo. Sorry for not being clear! Please forgive me X.X
    I am treated for my extreme paranoia and anxiety with risperdal.

    To cut it short:
    "I am not trying to stop my medication. I am already getting ready for new medication. I just want to know so the withdrawal effects after being unmedicated for a week twice (to see how i am without meds) dont influence my results for being diagnosed with schizophrenia."

    To cut it long:
    My symptoms off my meds are of paranoid schizophrenia (am not diagnosed for schizophrenia, i am just labelled as suffering from paranoia and anxiety).

    I was just wondering if my withdrawel symptoms have created or worsened or are unrelated to my paranoid schizophrenia like symptoms i experience when i am unmedicated for 3-6 days. I just want to know what the withdrawel symptoms are and if they do effect/influence me unmedicated.

    I plan to get assessed for schizophrenia and im hoping that the withdrawels of risperdal dont push the diagnosis of schizophrenia onto me. I just cant tell. Are my symptoms unmedicated withdrawl or really me?

    My doctor claims all my symptoms before medication and unmedicated point to schizophrenia. But i just wanted to clarify so i dont get misdiagnosed.

    My symptoms before medication of risperdal seemed like they do when i am unmedicated but they are just more vague and hard to remember, all my unmedicated episodes seem to clear, vivid and extreme, but im just not too sure if the withdrawel exagerates the symptoms or effects them in anyway.

    The psych I saw listened to my episodes i described, pointed me out as possibly schizophrenic (not official diagnosis) but is treating me for it. So he gave me new medication that will lower my sedation rate and rehibilitated my libido back to normal.

    Sorry if i sound confusing. hope you understand, ill update my first post if i can.
    Last edited by RedKimbo; 09-12-2009 at 09:35 AM.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22